# SDR HEEA083046

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 10209
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER INTERMITTENT RECEPTION. REPLACED Q309, Q310 AND Q315 TRANSISTORS AND REALIGNED RECEIVER.  ADJUSTED CARRIER SQUELCH, FREQUENCY.  REPAIRED.  BENCH CHECK GOOD.
